# SDR CALA2015083194259

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 71,246 hours, 8,126 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMER EXIT LIGHT 23H - 25H DIM.  REPLACED INBD BATTERY PACK ABOVE DOOR 3 RT.  ALL LIGHTS WENT FULL BRIGHT, BATTERY SECURED.  OPERATIONS CHECKED GOOD.
